Show simple item record

dc.contributor.authorRosson, H. T.
dc.contributor.authorDshalalow, Jewgeni H.
dc.date.accessioned2017-03-15T20:26:32Z
dc.date.available2017-03-15T20:26:32Z
dc.date.issued2003
dc.identifier.citationHong-Tham T. Rosson and Jewgeni H. Dshalalow, “A non-Markovian queueing system with a variable number of channels,” Journal of Applied Mathematics and Stochastic Analysis, vol. 16, no. 4, pp. 375-395, 2003. doi:10.1155/S1048953303000297en_US
dc.identifier.urihttp://hdl.handle.net/11141/1257
dc.description.abstractIn this paper we study a queueing model of type GI/M/m̃a/∞ with m parallel channels, sonic of which may suspend their service at specified random moments of time. Whether or not this phenomenon occurs depends on the queue length. The queueing process, which we target, turns out to be semi-regenerative, and we fully explore this utilizing semi-regenerative techniques. This is contrary to the more traditional supplementary variable approach and the less popular approach of combination semi-regenerative and supplementary variable technique. We pass to the limiting distribution of the continuous time parameter process through the embedded Markov chain for which we find the invariant probability measure. All formulas arc analytically tractable.en_US
dc.language.isoen_USen_US
dc.rightsCreative Commons Attribution 3.0en_US
dc.rights.urihttps://creativecommons.org/licenses/by/3.0/en_US
dc.titleA non-markovian queueing system with a variable number of channelsen_US
dc.typeArticleen_US
dc.identifier.doi10.1155/S1048953303000297


Files in this item

Thumbnail

This item appears in the following Collection(s)

Show simple item record

Creative Commons Attribution 3.0
Except where otherwise noted, this item's license is described as Creative Commons Attribution 3.0